# SDR NSVA2010187

- Difficulty date: October 12, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 5,430 hours, 5,282 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT O/B SPOILER STAYS UP IN FLIGHT APPROX 20 SEC.  THEN WENT DOWN ON UNCOMMANDED ROLL.  CHANGED THE FOLLOWING PARTS:  BOTH SPOILER LIFT DUMP VALVES, THE SOLENOID UNLOAD VALVE, AND THE SPOILER PCU.  THE REASON FOR CHANGING ALL OF THESE WAS TO SUPPORT THE INVESTIGATION WITH PARKER AND BBD INTO THE UNCOMMANDED SPOILER DEPLOYMENT, WHICH I THEN LEARNED HAD HAPPENED ONCE BEFORE ON A POST AD CONFIGURED AIRCRAFT.  AFTER THESE 4 PARTS WERE REPLACED THERE WAS NO FURTHER ISSUES REPORTED WITH THE SYSTEM.
